# SDR UALA2011050202131

- Difficulty date: May 2, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 57,483 hours, 21,562 cycles
- Engine: Iae V2527A5
- System (JASC): 3500 · Oxygen System
- Part: Valve
- Condition: Faulty
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

O2 SYSTEMS FAULTY, FLIGHT DIVERTED.   FOUND TANK DUMP OVERFLOW VALVE PARTIALLY OPEN.  CYCLED FILL AND DUMP VALVES.  ALL OP'S NORMAL.  RESERVICED AND PRESSURIZIED SYSTEM.  NO LEAKS NOTED.
